# SDR CA090902008

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,296 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3529
- Condition: Broken
- Location: Magneto
- Part time: 1,563 hours
- Component: Magneto, Slick
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR INSP OF MAGNETO, PAWL PLATE WAS FOUND TO BE MISSING PIECES AT BOTH OF THE STOP LOCATIONS.  ONE PIECE WAS FOUND ON THE LIP OF THE MAGNETO ADAPTER AND THE OTHER WAS RETIEVED WITH A MAGNET FROM THE BOTTOM OF THE ACCESSORY CASE.
